RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2005, Volume 17, Number 11, Pages 85–92 (Mi mm2816)  

The stability boundaries of difference schemes on nonuniform grids

V. P. Ilyutko

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: In this paper we consider the problem of dependence of the stability boundary of difference schemes relately to nonuniform grids. We investigate grids having the nonuniformity only at the ends of segment, i.e. the grids with two and three different mesh sizes. It is shown that there exist nonuniform grids for which the difference schemes have a little more stability reserve than in the case of uniform grids having the same number of nodes.

Full text: PDF file (160 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 28.02.2005

Citation: V. P. Ilyutko, “The stability boundaries of difference schemes on nonuniform grids”, Matem. Mod., 17:11 (2005), 85–92

Citation in format AMSBIB
\Bibitem{Ily05}
\by V.~P.~Ilyutko
\paper The stability boundaries of difference schemes on nonuniform grids
\jour Matem. Mod.
\yr 2005
\vol 17
\issue 11
\pages 85--92
\mathnet{http://mi.mathnet.ru/mm2816}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2210468}
\zmath{https://zbmath.org/?q=an:1117.76047}


Linking options:
  • http://mi.mathnet.ru/eng/mm2816
  • http://mi.mathnet.ru/eng/mm/v17/i11/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:319
    Full text:133
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019